# SDR AALA202310033426

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A320*
- Aircraft serial: 1499
- Aircraft time: 73,203 hours, 28,182 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Sticking
- Location: R4 Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR IS DIFFICULT TO ARM. MAINTENANCE REMOVED DEBRIS FROM DOOR LOWER THRESHOLD AND LUBRICATED THE DOOR ARMING MECHINISM PER AMM 52-13-00. A SATISFACTORY OPERATIONAL  CHECK WAS ACCOMPLISHED.
